# SDR CALA9701389

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 515107
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

THE NR 2 ENGINE LOST OIL PRESSURE WHILE IN FLIGHT AND THE RIGHT OIL PRESSURE LIGHT ILLUMINATED.  THE NR 2 ENGINE WAS SHUTDOWN AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  *S/D*  ANALYSIS REVEALED OIL PUMP BEARING FAILURE.
